# SDR AALA201806229001

- Difficulty date: June 20, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 27,721 hours, 11,049 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A9201
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. LEFT WING NR 3 SLAT TRAILING EDGE FLEX SKIN CRACKED. REPAIRED 3 SLAT TRAILING EDGE FLEX SKIN PER EA 281769.
